# SDR ASOA201102248

- Difficulty date: November 14, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,911 hours, 27,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD RAIL SUPPORT BOTTOM BRACKET CRACKED.  REMOVED CARGO DOOR FWD RAIL SUPPORT BRACKET FOR REPLACEMENT IAW SRM 51-41-02 & SRM 51-42-06.  DRILLED NEW SUPPORT BRACKET IAW SRM 51-40-11 & ALODINED HOLES IAW SRM 51-21-11.  INSTALLED NEW BRACKET ONTO CARGO DOOR FWD RAIL WET WITH SEALANT IAW SRM 51-42-06, SRM 51-41-02 AND SRM 51-25-16.
